# SDR IPXA2024020896523

- Difficulty date: January 16, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,359 hours, 21,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: SRM5360530I1DETA
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT: AFT CARGO COMPT, R/H SIDE PANELS, BETWEEN STA 1380 TO STA 1440, FOUND EXFOLIATED CORROSION. INSTALLED SIDE PANEL IAW SRM 51-40-02-0G-0. REVIEWED.
